MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø54

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø54
Catalog Number 01.32.154MB
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 14 may 2019: lot 188881: (b)(4) items manufactured and released on 13-mar-2019.Expiration date: 2024-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the primary hip surgery and after implanting the 54mm mpact dm cup, the cup disengaged and spun out while the hip was taken through range of motion.The surgeon re-implanted the cup and it disengaged and spun out again.The surgeon chose to implant a 54mm mpact two hole cup and 2 mpact dome screws for better fixation and the cup was stable through range of motion.Trials were inserted and the hip was taken through range of motion.The trials were removed and permanent implants were implanted.The surgeon was unable to reduce the hip after multiple attempts and decided to remove the 36mm biolox delta head l.A 36mm biolox delta head m was implanted and the surgeon was able to reduce the hip.The surgery was completed successfully removing all components except for the stem.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8615718
Report Number3005180920-2019-00394
Device Sequence Number19365448
Product Code LPH
UDI-Device Identifier07630030860980
UDI-Public07630030860980
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2024
Device Catalogue Number01.32.154MB
Device Lot Number188881
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2019
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;